# SDR AALA972377

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005041
- Condition: Malfunctioned
- Location: Apu Compartment
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FLT 0313 - AFTER TAKEOFF LGA, FLIGHT ATTENDANT NOTED A STRONG OIL SMELL AND SMOKE IN CABIN.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT RETURNED LGA AND LANDED WITHOUT INCIDENT.  REPLACED APU, COALESCER BAGS, AND BURNED PACKS OFF AFTER CHANGE.  AIRCRAFT FLEW ON FUNCTIONAL CHECK FLIGHT AND NO ODOR WAS NOTED.  SYSTEMS CHECKED, NORMAL OPERATION AND AIRCRAFT RELEASED INTO SERVICE.  (X)
